Laboratoire de Mathématiques de Besançon - UMR 6623 CNRS

Accueil > Pages web personnelles > Alibaud Nathaël

Alibaud Nathaël

Home page

Position : “Maître de conférence” in applied mathematics (part-time since 2010).

Institutes :

Past special position : 6 months special professor (in 2010-2011) at the

Email :

News : Journées d’Analyse Non Linéaire, 19-20 June 2014, LMB

Research activities

Main interests :

  • Partial differential equations (nonlocal PDEs, Hamilton-Jacobi equations, conservation laws).
  • Inverse problems (Fourier synthesis, regularization by mollification).

Publications :

  • N. Alibaud, S. Cifani and E. R. Jakobsen, “Optimal continuous dependence estimates for fractional degenerate parabolic equations,” to appear in Arch. Ration. Mech. Anal.. download
  • N. Alibaud, S. Cifani and E. R. Jakobsen, “Continuous dependence estimates for nonlinear fractional convection-diffusion equations,” SIAM J. Math. Anal, 44 (2012), no. 2, pp. 603-632. download
  • N. Alibaud, A. Briani and R. Monneau, “Diffusion as singular homogenization of the Frenkel-Kontorova model,” J. Differential Equations, 251 (2011), no. 4-5, pp. 785-815. download
  • N. Alibaud, C. Imbert and G. Karch, “Asymptotic properties of entropy solutions to fractal Burgers equation,” SIAM J. Math. Anal., 42 (2010), Issue 1, pp. 354-376. download
  • N. Alibaud, P. Azérad and D. Isèbe, “A non-local non-monotone conservation law for dune morphodynamics,” Differential and Integral Equations, 23 (2010), no. 1-2, pp. 155-188. download
  • N. Alibaud, B. Andreianov, “Non-uniqueness of weak solutions for the fractal Burgers equation,” Ann. Inst. H. Poincaré Anal. Non Linéaire, 27 (2010), no. 4, pp. 997-1016. download
  • N. Alibaud, P. Maréchal and Y. Saesor, “A variational approach to the inversion of truncated Fourier operators,” Inverse Problems, 25 (2009), no. 4, 045002. download
  • N. Alibaud, C. Imbert, “Fractional semi-linear parabolic equations with unbounded data,” Trans. Amer. Math. Soc., 361 (2009), pp. 2527-2566. download
  • N. Alibaud, J. Droniou and J. Vovelle, “Occurrence and non-appearance of shocks in fractal Burgers equations,” J. Hyperbolic Differ. Equ., 4 (2007), no. 3, pp. 479-499. download
  • N. Alibaud, “Entropy formulation for fractal conservation laws,” J. Evol. Equ., 7 (2007), no. 1, pp. 145-175. download
  • N. Alibaud, “Existence, uniqueness and regularity for non-linear degenerate parabolic equations with non-local terms,” NoDEA Nonlinear Differential Equations Appl., 14 (2007), no. 3-4, pp. 259-299. download

Note :

  • N. Alibaud, B. Andreianov and M. Bendahmane, “Renormalized solutions of the fractional Laplace equation,” C. R. Math. Acad. Sci. Paris, 348 (2010), no. 13-14, pp. 759-762. download

Participation to research projects :


  • 2011-2015 : Member of the ANR no. ANR-11-JS01-006-01, “Contemporary Topics in Conservation Laws” (CoToCoLa).
  • 2013-2014 : Member of the PHC Polonium no. 31460NC, “Nonlocal nonlinear hyperbolic conservation laws : modeling, analysis, approximations.”


  • 2009-2011 : Associated researcher to the PHC Polonium no. 20078TL, “Nonlinear Evolution Equations With Anomalous Diffusions.”
  • 2003-2006 : Member of the ACI no. ACI JC 1041, “Mooving interfaces with non-local terms.”

Co-organization of conferences : see the “sous-rubriques” below.

Cette rubrique ne contient aucun article.